# SDR QXEA200700244

- Difficulty date: February 22, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 135 hours, 106 cycles
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LAX FLIGHT NR 2343: AS THE AIRCRAFT TAXIED ONTO THE RUNWAY, THE POWER PLANT MESSAGE APPEARED ON THE ED.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE UPON INTERROGATION OF CDS FOR ENGINE FAULTS, FOUND NR 2 ENGINE LANE B FAULT 130.  C/W FIM TASK 61-20-03-810-815.  AFTER FAULT CODE WAS CLEARED, RAN NR 2 ENGINE TWICE IN BETA RANGE.  FAULT DID NOT RETURN.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
